Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 808216, 35 pages
http://dx.doi.org/10.1155/2012/808216
Research Article

The Spectral Method for the Cahn-Hilliard Equation with Concentration-Dependent Mobility

Department of Mathematics, Jilin University, Changchun 130012, China

Received 14 April 2012; Accepted 9 July 2012

Academic Editor: Ram N. Mohapatra

Copyright © 2012 Shimin Chai and Yongkui Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the numerical approximations of the Cahn-Hilliard-type equation with concentration-dependent mobility. Convergence analysis and error estimates are presented for the numerical solutions based on the spectral method for the space and the implicit Euler method for the time. Numerical experiments are carried out to illustrate the theoretical analysis.